PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 29 | 1 | 119-129
Tytuł artykułu

A General Fixed Point Theorem For Implicit Cyclic Multi-Valued Contraction Mappings

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, a general fixed point theorem for cyclic multi-valued mappings satisfying an implicit relation from [19] different from implicit relations used in [13] and [23], generalizing some results from [22], [15], [13], [14], [16], [10] and from other papers, is proved.
Wydawca
Rocznik
Tom
29
Numer
1
Strony
119-129
Opis fizyczny
Daty
wydano
2015-09-01
otrzymano
2015-03-18
poprawiono
2015-07-02
online
2015-09-30
Twórcy
autor
  • Vasile Alecsandri” University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, Romania, vpopa@ub.ro
Bibliografia
  • [1] Altun I., Turkoglu D., Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwanese J. Math. 13 (2009), no. 4, 1291–1304.
  • [2] Altun I., Simsek H., Some fixed point theorems on ordered metric spaces and applications, Fixed Point Theory Appl. 2010, Art. ID 621469, 17 pp.
  • [3] Aydi H., Jellali M., Karapinar E., Common fixed points for generalized α-implicit contractions in partial metric spaces: Consequences and application, RACSAM–Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. To appear.
  • [4] Chatterjee S., Fixed point theorems, C.R. Acad. Bulgare Sci. 25 (1972), 727–730.
  • [5] Gulyaz S., Karapinar E., Coupled fixed point result in partially ordered partial metric spaces through implicit function, Hacet. J. Math. Stat. 42 (2013), no. 4, 347–357.
  • [6] Gulyaz S., Karapinar E., Yuce I.S., A coupled coincidence point theorem in partially ordered metric spaces with an implicit relation, Fixed Point Theory Appl. 2013, 2013: 38, 11 pp.[WoS]
  • [7] Hardy G.E., Rogers T.D., A generalization of a fixed point of Reich, Can. Math. Bull. 16 (1973), no. 2, 201–206.[Crossref]
  • [8] Kannan R., Some results on fixed points, Bull. Calcutta Math. Soc. 10 (1968), 71–76.
  • [9] Karapinar E., Fixed point theory for cyclic weak ϕ-contraction, Appl. Math. Lett. 24 (2011), no. 6, 822–825.[WoS][Crossref]
  • [10] Karapinar E., Erhan I.M., Cyclic contractions and fixed point theorems, Filomat 26 (2012), no. 4, 777–782.
  • [11] Kirk W.A., Srinivasan P.S., Veeramani P., Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory 4 (2003), no. 1, 79–89.[WoS]
  • [12] Nadler S.B., Multivalued contraction mappings, Pacific J. Math. 20 (1969), no. 2, 457–488.
  • [13] Nashine H.K., Kadelburg Z., Kumam P., Implicit-relation-type cyclic contractive mappings and applications to integral equations, Abstr. Appl. Anal. 2012, Art. ID 386253, 15 pp.[WoS]
  • [14] Păcurar M., Fixed point theory for cyclic Berinde operators, Fixed Point Theory 12 (2011), no. 2, 419–428.
  • [15] Păcurar M., Rus I.A., Fixed point theory for cyclic φ-contractions, Nonlinear Anal. 72 (2010), 1181–1187.
  • [16] Petric M.A., Some results concerning cyclical contractive mappings, Gen. Math. 18 (2010), no. 4, 213–226.
  • [17] Popa V., Some fixed point theorems for implicit contractive mappings, Stud. Cercet. Ştiinţ., Ser. Mat., Univ. Bacău 7 (1997), 129–133.
  • [18] Popa V., Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math. 32 (1999), no. 1, 157–163.
  • [19] Popa V., A general fixed point theorem for weakly commuting multi-valued mappings, Anal. Univ. Dunărea de Jos, Galaţi, Ser. Mat. Fiz. Mec. Teor., Fasc. II 18 (22) (1999), 19–22.
  • [20] Popa V., A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation, Demonstratio Math. 33 (2000), no. 1, 159–164.
  • [21] Reich S., Some remarks concerning contraction mappings, Canad. Math. Bull. 14 (1971), 121–124.[Crossref]
  • [22] Rus I.A., Cyclic representations of fixed points, Ann. Tiberiu Popoviciu, Semin. Funct. Equ. Approx. Convexity 3 (2005), 171–178.
  • [23] Sintunavarat W., Kumam P., Common fixed point theorem for cyclic generalized multi-valued mappings, Appl. Math. Lett. 25 (2012), 1849–1855.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_amsil-2015-0009
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.